American Journal of Computational Mathematics

Vol.6 No.3(2016), Paper ID 70594, 6 pages

DOI:10.4236/ajcm.2016.63025

 

Numerical Treatment of Nonlinear Volterra-Fredholm Integral Equation with a Generalized Singular Kernel

 

Fatheah Ahmed Hendi, Manal Mohamed Al-Qarni

 

Department of Mathematics Faculty of Science, King Abdul Aziz University, Jeddah, KSA
Department of Mathematics Faculty of Science, King Khaled University, Abha, KSA

 

Copyright © 2016 Fatheah Ahmed Hendi, Manal Mohamed Al-Qarni et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Hendi, F. and Al-Qarni, M. (2016) Numerical Treatment of Nonlinear Volterra-Fredholm Integral Equation with a Generalized Singular Kernel. American Journal of Computational Mathematics, 6, 245-250. doi: 10.4236/ajcm.2016.63025.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.